Vol. 103, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Unitary analogs of generalized Ramanujan sums

Kenneth Richard Johnson

Vol. 103 (1982), No. 2, 429–432
Abstract

The multiplicative properties of a certain type of generalized Ramanujan sum have been studied by several authors. In this paper we investigate the multiplicative properties of the unitary analog of this function.

Mathematical Subject Classification
Primary: 10A20, 10A20
Milestones
Received: 27 February 1980
Revised: 24 August 1981
Published: 1 December 1982
Authors
Kenneth Richard Johnson